# SDR HEEA966448

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5796S
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5164
- Engine: Allsn 250C20F
- System (JASC): 7400 · Ignition System
- Part: Sensor Assy
- Part number: 355A72302300
- Condition: Malfunction
- Location: Auto Relight
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO RELIGHT COMES ON IN FLIGHT. REPLACED WITH SERVICEABLE TRANSDUCER.
